Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02B01A")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1723

  • Page / 69

Export

Selection :

  • and

Degrees of nonlinearity in forbidden 0―1 matrix problemsPETTIE, Seth.Discrete mathematics. 2011, Vol 311, Num 21, pp 2396-2410, issn 0012-365X, 15 p.Article

SUBGRAPHS OF WEAKLY QUASI-RANDOM ORIENTED GRAPHSAMINI, Omid; GRIFFITHS, Simon; HUC, Florian et al.SIAM journal on discrete mathematics (Print). 2011, Vol 25, Num 1-2, pp 234-259, issn 0895-4801, 26 p.Article

Generalized higher order Bernoulli number pairs and generalized Stirling number pairsWEIPING WANG.Journal of mathematical analysis and applications. 2010, Vol 364, Num 1, pp 255-274, issn 0022-247X, 20 p.Article

Suborbits of a point-stabilizer in the unitary group on the last subconstituent of Hermitean dual polar graphsFENGGAO LI; KAISHUN WANG; JUN GUO et al.Linear algebra and its applications. 2010, Vol 433, Num 2, pp 333-341, issn 0024-3795, 9 p.Article

On the Gaussian q-distributionDIAZ, Rafael; PARIGUAN, Eddy.Journal of mathematical analysis and applications. 2009, Vol 358, Num 1, pp 1-9, issn 0022-247X, 9 p.Article

On Mann iteration in Hilbert spacesRAFIQ, Arif.Nonlinear analysis. 2007, Vol 66, Num 10, pp 2230-2236, issn 0362-546X, 7 p.Article

Comparing clusterings- : an information based distanceMEILA, Marina.Journal of multivariate analysis. 2007, Vol 98, Num 5, pp 873-895, issn 0047-259X, 23 p.Article

Expected lengths and distribution functions for Young diagrams in the hookREGEV, A.Advances in applied mathematics (Print). 2007, Vol 38, Num 3, pp 357-381, issn 0196-8858, 25 p.Article

Growth and ergodicity of context-free languages II: The linear caseCECCHERINI-SILBERSTEIN, Tullio.Transactions of the American Mathematical Society. 2007, Vol 359, Num 2, pp 605-618, issn 0002-9947, 14 p.Article

Minimum deviation, quasi-LU factorization of nonsingular matricesBUENO, M. I; JOHNSON, C. R.Linear algebra and its applications. 2007, Vol 427, Num 1, pp 99-118, issn 0024-3795, 20 p.Article

On Sloane's generalization of non-squashing stacks of boxesANDREWS, George E; SELLERS, James A.Discrete mathematics. 2007, Vol 307, Num 9-10, pp 1185-1190, issn 0012-365X, 6 p.Article

Wilf-equivalence for singleton classesBACKELIN, Jörgen; WEST, Julian; GUOCE XIN et al.Advances in applied mathematics (Print). 2007, Vol 38, Num 2, pp 133-148, issn 0196-8858, 16 p.Article

Le problème de l'ange est résoluDELAHAYE, Jean-Paul.Pour la science. 2007, Num 354, pp 90-95, issn 0153-4092, 6 p.Article

A class of combinatorial identitiesYINGPU DENG.Discrete mathematics. 2006, Vol 306, Num 18, pp 2234-2240, issn 0012-365X, 7 p.Article

A geometric form for the extended patience sorting algorithmBURSTEIN, Alexander; LANKHAM, Isaiah.Advances in applied mathematics (Print). 2006, Vol 36, Num 2, pp 106-117, issn 0196-8858, 12 p.Article

A symbolic method for k-statisticsDI NARDO, E; SENATO, D.Applied mathematics letters. 2006, Vol 19, Num 9, pp 968-975, issn 0893-9659, 8 p.Article

Bivariate generating functions for involutions restricted by 3412EGGE, Eric S; MANSOUR, Toufik.Advances in applied mathematics (Print). 2006, Vol 36, Num 2, pp 118-137, issn 0196-8858, 20 p.Article

Counting hypercubes in hypercubesKLAVZAR, Sandi.Discrete mathematics. 2006, Vol 306, Num 22, pp 2964-2967, issn 0012-365X, 4 p.Article

Edit distance between unlabeled ordered treesMICHELI, Anne; ROSSTN, Dominique.Informatique théorique et applications (Imprimé). 2006, Vol 40, Num 4, pp 593-609, issn 0988-3754, 17 p.Article

Horse paths, restricted 132-avoiding permutations, continued fractions, and Chebyshev polynomialsHOU, Qing-Hu; MANSOUR, Toufik.Discrete applied mathematics. 2006, Vol 154, Num 8, pp 1183-1197, issn 0166-218X, 15 p.Article

On the crossing number of complete graphsAICHHOLZER, O; AURENHAMMER, F; KRASSER, H et al.Computing (Wien. Print). 2006, Vol 76, Num 1-2, pp 165-176, issn 0010-485X, 12 p.Article

On unavoidable sets of word patternsBURSTEIN, Alexander; KITAEV, Sergey.SIAM journal on discrete mathematics (Print). 2006, Vol 19, Num 2, pp 371-381, issn 0895-4801, 11 p.Article

The efficient evaluation of the hypergeometric function of a matrix argumentKOEV, Plamen; EDELMAN, Alan.Mathematics of computation. 2006, Vol 75, Num 254, pp 833-846, issn 0025-5718, 14 p.Article

Two birthday problemsPUZA, Borek D; O'NEILL, Terence J.Communications in statistics. Theory and methods. 2006, Vol 35, Num 1-3, pp 415-422, issn 0361-0926, 8 p.Article

A new asymptotic series for the Gamma functionXIQUAN SHI; FENGSHAN LIU; MINGHAN HU et al.Journal of computational and applied mathematics. 2006, Vol 195, Num 1-2, pp 134-154, issn 0377-0427, 21 p.Conference Paper

  • Page / 69